- 11-21-2013, 06:15 PM
I'm approaching my final HCG injection for the month, and haven't noticed any major changes in my testicle size. Does this mean my nuts are pretty much done? Should I try again in a couple months? (I have 1 more vial) The only thing I've noticed with HCG is mood changes. It raises my e2, so I get the psychological sides, along with very faint itchy nipples. I kept up my trt while using the HCG, so would that matter? Should I quit trt while I'm using HCG next time? I tested it with a pregnancy test, and it tested positive so the HCG is legit.
- 11-21-2013, 06:24 PM
What is your dosing? and is it pharma hcg? maybe you got some bunk stuff. At 500mcg a week split in 2 250mcg injections it should have your balls doing ok?ForeRunner LabsThe Future of Human Performancehttp://anabolicminds.com/forum/pics/229429-my-fat-mess.html
- 11-21-2013, 06:31 PM
11-21-2013, 09:06 PM
11-21-2013, 11:08 PM
11-22-2013, 11:55 AM
I needed 500 twice a week to get my nuts big again, but then the sides all grew in relation to the dosing. Like I constantly say- HCG isn't worth it unless you have to take it. Never met anyone that liked it long term other than the few on here.
11-22-2013, 11:59 AM
11-22-2013, 12:05 PM
Well, mine never shrunk a ton after starting TRT, so it is hard to say. I noticed it within a couple of days of starting and then once I stopped it went back to TRT size in a few days. To this day, I notice they hug tighter in the morning and by the evening, they are hanging again at about 75% of pre TRT. Balls are stupid anyway, so 75% is just fine by me.
11-22-2013, 01:33 PM
11-22-2013, 06:39 PM
By the way, the brand is called Livzon. And the online store I purchased it from just refunded my money. Very impressed with their customer service. The rep said they won't be getting HCG in again though, because it's too much trouble to deal with. Hopefully I wasn't injecting myself with some weird Chinese cancer causing agents or something, I don't trust Chinese sh-t especially food or pharmaceuticals.
11-23-2013, 06:54 PM
12-03-2013, 06:53 AM
Once you have been "on" for a while I don't think they will come back with only a months worth of dosing at 600/week. Also, IMO, they will not remain/come back to the "normal" size even with HCG usage, they just don't atrophy quite as much.
12-04-2013, 07:36 PM
I'm not sure if anyone mentioned this yet, but I remember Matrix posting in the past that it could take up to 2 months to notice a change, if you've been shutdown.
Personally I had to stop HCG. The sides weren't worth it for me. I'll use HCG & HMG if I'm ever looking to have kids, but not till then. Too much estrogen and acne from it for me.
Millennium Sport Technologies Representative
www . millenniumsport . net
Similar Forum Threads
- By xams2387 in forum Post Cycle TherapyReplies: 93Last Post: 05-23-2013, 12:33 AM
- By DJBeanPole in forum 35 and OlderReplies: 26Last Post: 03-23-2013, 03:29 AM
- By T800 in forum Male Anti-Aging MedicineReplies: 48Last Post: 09-29-2007, 11:13 AM
- By YellowJacket in forum AnabolicsReplies: 2Last Post: 12-31-2002, 04:37 PM
- By raybravo in forum AnabolicsReplies: 10Last Post: 11-08-2002, 06:54 PM